# SDR FDEA202404260297

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 4,739 hours, 2,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: 233N3214300
- Part serial: F02502
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRPLANE HAD A STRONG ACRID SMOKE SMELL WHEN RUNWAY  TURNOFF LIGHT WERE TURNED ON.   FOUND RIGHT RUNWAY TURNOFF SWITCH BAD. WHEN SWITCH  ACTIVATED SMOKE EMITS FROM RT RUNWAY TURNOFF SWITCH.   REMOVED AND REPLACED OVERHEAD PANEL P5 PER SMP, OPS  CHECK LIGHT FUNTION PER AMM 33-42-03-2-0 RT AND LT  TURN OFF LIGHT OPS CHECKS NORMAL, ALL P5 PANEL  LIGHT FUNCTIONS OPS CHECKS NORMAL PER AMM 33-13-03.  A/C OK TO CONTINUE.
